# SDR HNAA2011090100272

- Difficulty date: August 25, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 56,656 hours, 63,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6035443LB
- Part serial: 1533
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EGRESS LIGHT INOPERATIVE ON LT SIDE OF FUSELAGE.  R & R EMERGENCY LIGHTS POWER SUPPLY AT BASE PS3 LOCATION.  OPS CHECKED GOOD.
